# SDR DALA2024013101430

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 57,056 hours, 25,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 F/A REPORTS UNABLE TO ARM L2 DOOR. CORRCTIVE ACTION: FOUND DEBRI STUCK TO GIRT BAR RMVD DEBRIS FROM GIRT BAR AND OPERATED DOOR, DOOR ARM/ DISARMED NORMAL. REF B757 AMM 52-11. (5151492)
